# SDR COMA0360425

- Difficulty date: September 23, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 32,935 hours, 21,240 cycles
- Engine: Ge CF34*
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 601R313613
- Condition: Torn
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 5920 HIGH PITCH NOISE FROM SERVICE DOOR DURING CLIMB, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE SERVICE DOOR SEAL.
